# SDR ASAA0380829

- Difficulty date: December 16, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5913421
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND SKIN BULGED JUST AFT OF RIGHT NLG DOOR.  REPLACED SKIN PER DAC DWG 5913421.  (M)
